# SDR FDEA200908163040

- Difficulty date: August 16, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510259
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR AREA- RT LWR TORQUE BOX LIGHTING HOLE IS ROUTED OUT BEYOND LIMITS.  FABRICATED DOUBLER REPAIR IAW SRM 53-10-2 AND 51-40-2. ALODINE AND PRIMED DOUBLER IAW SRM 51-10-2. INSTALLED   DOUBLER REPAIR IAW SRM 51-40-3.
